# SDR USAA2013091200008

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 1,554 hours, 663 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 1,554 hours, 663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SHOWS LOW BOTTLE PRESSURE ON CIDS PANEL. SERVICED R3 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
